Archived Edition Vol. 2, No. 2, 1976

Editors: R.H. Bing (Austin), D.G. Bourgin (Houston), B. Jóhnson (Nashville), A. Lelek (Detroit), J.S. Mac Nerney (Houston), J.W. Neuberger (Emory), B.H. Neumann (Australian National University), J. Schmidt (Houston)
Managing Editor: G.G. Johnson (Houston)
Associate Managing Editors: J. Hausen (Houston), J.A. Johnson (Houston)

Houston Journal of Mathematics


Michael Anshel, Peter Stebe
Conjugate Powers in Free Products With Amalgamation, pp. 139-147.

B. Banaschewski, H. Herrlich
Subcategories Defined by Implications, pp. 149-171.

P. Erdos, R. R. Hall
Probabilistic Methods in Group Theory II, pp. 173-180.

James Austin French
Some Completely Normal Spaces in Which Small and Large Inductive Dimension Coincide, pp. 181-193.

Peter Hilton, Urs Stammbach
On Localization and Isolators, pp. 195-206.

W. B. Jurkat, D. A. Lutz, A. Peyerimhoff
Birkhoff Invariants and Effective Calculations for Meromorphic Linear Differential Equation, II, pp. 207-238.

Matthew Liu, B. E. Rhoades
Some Properties of Generalized Hausdorff Matrices, pp. 239-250.

Peter Roquette
On the Division Fields of an Algebraic Function Field of One Variable. An Estimate for Their Degree of Irrationality, pp. 251-287.